Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cognitive Impairment, lack of motivation, etc.

Posted by Confusedcius on October 17, 2017, at 12:09:35

In reply to Re: Cognitive Impairment, lack of motivation, etc. Confusedcius, posted by porkpiehat on October 2, 2017, at 13:53:12

> What were your responses to the SSRI's? Just "no change" or something different?
>
> Two thoughts on stims:
> -If you have a problem being on the computer all day this could be made worse.
> -Stims can feel like a game changer but they can also turn on you after a few weeks.
>
> This may not be your experience...I've seen it in some other people and myself and it's something my doctor warned about.
>
>

Honestly, I don't think I gave the Zoloft a fair chance. I was either on 50mg or 100mg before tapering off but if I were to try it again, I'd take some supplements along with it like Omega 3 fish oils to improve it's efficacy. I would also go up to 200mg if need be, before tapering off.

The problem is that I'm not sure whether I should try Adderall XR/Vyvanse first or Zoloft first. My biggest problem is that I'm unmotivated. I stay at home all day, on my computer and I'm just not interested in life. I don't know which medication is more suitable to treat that main culprit.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Confusedcius thread:1095139
URL: http://www.dr-bob.org/babble/20161215/msgs/1095470.html